MathSciNet Relay Station
MathSciNet bibliographic data
MR781206 (87b:39012) 39B70 (46C10)
Rätz, Jürg On orthogonally additive mappings. Aequationes Math. 28 (1985), no. 1-2, 35–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement